Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Dark patches on skin. Took treatment from dermatologist. Not cured. Now?

Hi, I have pigmentation problem, I have dark patches on my forehead and around my lips . Also underarms and around neck. I am visiting a famous Dermatologist, I had 3 sittings of peeling. But not much useful. Also My docter has suggested me 3 creams, each costing Rs.2000+ and its increasing pimples and also making my face very very dry. Please help.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
you have facial melanosis
result depend upon depth of the lesion
if it is in upper layer ,chance of recovery are good ,but if it in deep than you may find little response
you need to apply good sun screen regularly
cream are much costly ,there are good option available .
for dry skin apply mild moisturizer over face
cover your face on going outside
i hope i answered your question
Answered: Fri, 15 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor